# SDR SWAA107906

- Difficulty date: December 15, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 16,762 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT EMERGNECY EXIT LIGHTS FAILED TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
